Hi I'm 20 and one may 16, which is next month is when I go back for another shot for the Depo but here's the thing .... the day I got the shot my period came two weeks late, and once I got my period now going one two months straight, it started regularly but on the seventh day when I was supposed to stop I didn't, I'm now going in two months with this period should I be worried should I go to the doctor and on to of that a week after my soon was born I had kidney stones and gal stones and stayed in the hospital for a week and they ended up removing my gal bladder I've been hurting under my ribs for about around a month please comment ... I could use them thank you
Thank you for your help, as far as scar tissue is that bad and what does scar tissue mean could it cause more serious problems?? And I defiantly will follow up with my doctor thank you so much for you're reply back
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.